MathSciNet Relay Station
MathSciNet bibliographic data
MR316925 (47 #5473) 35R20 (47H99)
Crandall, Michael G. The semigroup approach to first order quasilinear equations in several space variables. Israel J. Math. 12 (1972), 108–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement